# SDR USAA2009091592536

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 64,075 hours, 28,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 196 - PHX - EEL - EMERGENCY LIGHT LENS COVER MISSING AT ROW 3.  MAINTENANCE REPLACED LENS COVER AT ROW 3 LEFT.
